# SDR SWIA200617174

- Difficulty date: September 7, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 4,819 hours, 3,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PORT FLOOD LIGHT AT THE OVERWING EXIT BURNED OUT.  RELAMPED EMERGENCY EXIT FLOOD LIGHT AT CEILING OF OVERWING EXIT AISLE PER AMM 33-51-07.  OPERATIONAL CHECKS GOOD.
